Pennsylvania, 2007

Damaging Winds in Pennsylvania, May 16, 2007

May 16, 2007 · NWS PHI · 5 events in 5 counties and zones

A strong cold front that coincided with daytime heating produced a line of severe thunderstorms across southeastern Pennsylvania during the afternoon of the 16th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

A strong cold front that coincided with daytime heating produced a line of severe thunderstorms across southeastern Pennsylvania during the afternoon of the 16th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at May 16, 9:17 AM EST, 4 hours 28 minutes earlier.

Area forecast discussion, May 16, 9:17 AM EST, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1017 AM EDT WED MAY 16 2007

.SYNOPSIS...
A COLD FRONT OVER THE OHIO VALLEY WILL ADVANCE EASTWARD DURING THE
DAY TODAY.  THIS FRONT WILL CROSS THE REGION DURING THE AFTERNOON
AND EVENING HOURS, BRINGING SHOWERS AND THUNDERSTORMS THO THE AREA.
THE FRONT IS THEN EXPECTED TO STALL OFF THE CAROLINA COAST.  THE
ASSOCIATED UPPER TROF WILL REMAIN OVER THE AREA THROUGH SATURDAY.
LOW PRESSURE IS FORECAST TO FORM ON THE FRONT FRIDAY AND HEAD NORTH
OVER THE ATLANTIC THROUGH THE WEEKEND. THERE IS STILL SOME
UNCERTAINTY AS TO HOW FAR OFF THE COAST THIS LOW WILL BE AS IT MOVES
NORTHWARD.

&&

.NEAR TERM /THROUGH TONIGHT/...
SOME SHOWERS WERE APPROACHING THE POCONOS AS THE WERE DISSIPATING
AND COULD AFFECT THE AREA BEFORE ANY WIDESPREAD ACTIVITY DEVELOPS
LATER TODAY. OTHERWISE, ALL SEEMS TO BE GOING ACCORDING TO PLAN.
THE CLOUDS WILL BE MOVING IN FROM THE WEST AND MORNING SOUNDINGS
SUPPORT THE PREVIOUS MODEL SOUNDINGS THAT TSTMS WILL BE DEVELOPING
AND SPREADING ACROSS THE REGION THIS AFTN/EVENING WITH AND AHEAD
OF THE COLD FRONT. MODIFIED SOUNDINGS BASED ON FORECAST HIGH TEMPS
SHOW LIS DROPPING TO MINUS 4 TO MINUS 6, ESPECIALLY FROM ABE
SOUTH AND EASTWARD WITH WET BULB ZERO OF 10-11 THSD FT. GIVEN
DEWPOINTS IN THE UPPER 50S TO NEAR 60, IT LOOKS LIKE THERE WILL BE
ENOUGH CAPE TO DEVELOP A LINE OF TSTMS WITH SOME TSTMS POSSIBLY
HAVING DAMAGING WINDS AND HAIL. BEHIND THE TSTMS, COOLER DRIER AIR
WILL RETURN LATER TONIGHT.

AT THIS POINT, IT LOOKS AS IF 0.25 TO 0.75 INCHES OF RAIN IS
EXPECTED AREA- WIDE, WITH HIGHER AMOUNTS IN ANY THUNDERSTORMS.
TEMPS WILL MAKE IT INTO THE LOW TO MID 80S AHEAD OF THE FRONT, THE
LAST REAL WARM DAY FOR AWHILE. MOS GUIDANCE LOOKS GOOD HERE AND
WAS GENERALLY ACCEPTED.

RNS/DI

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
A BIG COOL DOWN IS IN STORE THROUGH THE BEGINNING OF THE SHORT TERM
PERIOD.  TEMPS WILL ONLY MAKE THE UPPER 60S TO AROUND 70 ON THURSDAY
AND MAY NOT MAKE THE 60S ON FRIDAY.

THE UPPER TROF DIGS INTO THE REGION AND AMPLIFIES AND A SFC LOW IS
PROGGED TO FORM OFF THE CAROLINA COAST AND BEGIN MOVING NORTHWARD.
WHILE ALL OF THE MODELS AGREE ON THIS SET UP, THEY DISAGREE ON THE
POSITION OF THE LOW.  THESE DIFFERENCES WILL HAVE A CLEAR IMPACT ON
OUR WX.

THE GFS KEEPS THE LOW MUCH FURTHER OUT TO SEA.  WHILE THIS WOULD
KEEP SOME LOW POPS OVER THE REGION THROUGH FRIDAY, MAINLY OVER
EASTERN SECTIONS, THE GFS IS FASTER WITH ITS TIMING SO POP CHANCES
WOULD END SOONER.

HOWEVER, THE WRF, CAN AND UKMET HAVE A STRONGER, MORE WESTWARD AND
MORE AMPLIFIED SOLN.  THIS WOULD KEEP THE LOW CLOSER TO THE COAST
AND HAVE HIGHER POP CHANCES.  OF COURSE, WITH THE UPPER TROF
STRENGTHENING OVER US, THERE WOULD BE AT LEAST SOME POP CHANCES
ANYWAY WITH THE UNSTABLE AIRMASS.  FOR NOW, HAVE FOLLOWED THE
MAJORITY SOLN HERE, EVEN THOUGH I CAN NOT COMPLETELY RULE OUT THE
GFS.

IT IS ALSO INTERESTING TO NOTE THAT THE ECMWF IS LESS AMPLIFIED THAN
THE WRF/CAN/UKMET SOLN, EVEN THOUGH IT IS AT ABOUT THE SAME POSN.
THE ECMWF IS AT LEAST PARTIALLY SUPPORTIVE OF THE GFS SOLN AS WELL,
WITH RESPECT TO THE WEAKER LOW.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
BASED ON THE AFOREMENTIONED THINKING, IF THE WRF/CAN/UKMET SOLN IS
FOLLOWED, THERE WILL BE PRECIP CHANCES THROUGH AT LEAST EARLY
SATURDAY, BEFORE HIGH PRESSURE BUILDS IN.  IT IS ALSO POSSIBLE THAT
THE PRECIP CHANCES LINGER INTO MORE OF SATURDAY DUE TO THE SLOWER
MOVING AND MORE INTENSE LOW.  FOR NOW, WILL ADD POPS THRU 12Z
SATURDAY AND INCREASE THEM TO CHC CATEGORY.  PRECIP CHANCES MAY HAVE
TO BE INCREASED ON SUBSEQUENT SHIFTS.  HOWEVER, EVEN THE SLOWER
MODELS DO END THINGS BY SATURDAY NIGHT, AND THERE WILL BE A BIG
IMPROVING TREND FOR THE SECOND HALF OF THE WEEKEND, AS HIGH PRESSURE
BUILDS INTO THE AREA.  ONCE THE HIGH BUILDS IN, DRY WX AND WARMING
TEMPS ARE EXPECTED THROUGH THE MIDDLE OF NEXT WEEK.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
WERE STARTING OUT THE CURRENT TAF PERIOD WITH A MAINLY CLEAR SKY,
NO VSBY RESTRICTIONS AND A SOUTHWEST WIND GENERALLY AROUND 8 OR 10
KNOTS.

THE MAINLY CLEAR SKY AND LACK OF VSBY RESTRICTIONS SHOULD CARRY US
INTO THE EARLY AFTERNOON.  HOWEVER, SHORTLY AFTER SUNRISE THE
ATMOSPHERE WILL BEGIN TO MIX AND WIND SPEEDS SHOULD BE ON THE
INCREASE.  FROM MID MORNING INTO THE MID AFTERNOON WERE EXPECTING A
SOUTHWEST WIND SUSTAINED IN THE TEENS AND GUSTING INTO THE MIDDLE
AND UPPER 20S TO PERHAPS NEAR 30 KNOTS.

A LINE OF TSTMS IS EXPECTED TO MOVE OUT AHEAD OF AN APPROACHING COLD
FRONT.  WEVE ATTEMPTED TO TIME THE MOST LIKELY HOUR FOR THE
OCCURRENCE OF TSTMS AT EACH OF OUR EIGHT TAF SITES.  WEVE GONE WITH
THE HOUR BEGINNING AT 18 UTC FOR KRDG, 19 UTC FOR KABE, 21 UTC FOR
KTTN/KPNE/KPHL/KILG, 22 UTC FOR KMIV AND 23 UTC FOR KACY.  WE MAY
NEED TO MAKE MINOR TIMING ADJUSTMENTS AS THE LINE OF TSTMS GETS
CLOSER TO OUR REGION.

THE ACTUAL COLD FRONTAL PASSAGE IS EXPECTED TO FOLLOW THE TSTMS BY
ABOUT 3 OR 4 HOURS.  DURING THE TIME BETWEEN THE TSTMS AND THE COLD
FRONT, WEVE CONTINUED TO INDICATE SOME RAIN SHOWERS ALONG WITH
CUMULONIMBUS CLOUDS TO SUGGEST THE POSSIBILITY OF SOME LINGERING
THUNDER AFTER THE MAIN LINE OF CONVECTION PASSES.

IN THE OUTLOOK PERIOD, A MID LEVEL LOW IS FORECAST TO SET UP SHOP
OVER THE NORTHEAST FOR FRIDAY INTO SATURDAY, AND IT MAY BRING SOME
SHOWERS AND PERHAPS ISOLATED THUNDERSTORMS TO THE REGION AT THAT
TIME.

&&

.MARINE...
WERE EXPECTING ANOTHER DAY OF GUSTY SOUTH TO SOUTHWEST WINDS IN OUR
MARINE AREA.  A LINE OF SHOWERS AND TSTMS IS ANTICIPATED TO ARRIVE
THIS EVENING, FOLLOWED BY A COLD FRONTAL PASSAGE.  WIND SPEEDS
SHOULD BEGIN TO DIMINISH AFTER THE LINE OF SHOWERS AND TSTMS
PASSES.  AS A RESULT, WE HAVE CONTINUED THE SMALL CRAFT ADVISORY FOR
DELAWARE BAY UNTIL 8:00 PM THIS EVENING.  FOR OUR OCEAN WATERS, IT
WILL LIKELY TAKE THE SEAS A WHILE TO SETTLE DOWN, SO WEVE EXTENDED
THE SMALL CRAFT ADVISORY THERE UNTIL 11:00 AM ON THURSDAY.

THE FORECAST HAS A FAIR AMOUNT OF UNCERTAINTY FOR THE FRIDAY AND
SATURDAY PERIOD.  LOW PRESSURE IS EXPECTED TO BE NEAR THE BAHAMAS ON
THURSDAY.  THE LOW IS THEN FORECAST TO MOVE NORTHWARD, PASSING TO
THE EAST OF DELAWARE AND NEW JERSEY SOME TIME ON FRIDAY OR
SATURDAY.  AS A RESULT, IT MAY NOT BE A PARTICULARLY TRANQUIL PERIOD
FOR THE END OF THE WEEK AND THE COMING WEEKEND.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THURSDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ430-
     431.

&&
Hazardous weather outlook, May 16, 3:31 AM EST, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
431 AM EDT WED MAY 16 2007

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-170845-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
431 AM EDT WED MAY 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE
REGION THIS AFTERNOON AND EVENING.

A COLD FRONT CURRENTLY MOVING INTO WESTERN PENNSYLVANIA WILL MOVE
EASTWARD TODAY. THIS FRONT WILL REACH OUR AREA THIS AFTERNOON.
SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND IN ADVANCE OF THE
FRONT.

THERE IS DECENT MOISTURE AHEAD OF THE FRONT AND SUFFICIENT
INSTABILITY. A LINEAR TYPE THUNDERSTORM EVENT IS POSSIBLE WITH THE
BIGGEST THREATS BEING STRONG GUSTY WINDS AND SMALL HAIL.

SHOWERS AND THUNDERSTORMS SHOULD END DURING THE EVENING WITH THE
PASSAGE OF THE FRONT AND THE LOSS OF DAYTIME HEATING.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR FAVORITE
MEDIA SOURCE FOR ANY POTENTIAL WATCHES AND WARNING AND FOR
ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING.

ANZ450>455-170845-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
431 AM EDT WED MAY 16 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THURSDAY MORNING
ON THE OCEAN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL SMALL CRAFT ADVISORIES MAY BE NEEDED, ESPECIALLY FRIDAY
INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-170845-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
431 AM EDT WED MAY 16 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 8 PM THIS
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL SMALL CRAFT ADVISORIES MAY BE NEEDED, ESPECIALLY FRIDAY
INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, May 16, 8:46 AM EST, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
946 AM EDT WED MAY 16 2007

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-
PAZ060>062-067>071-162115-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...READING...ALLENTOWN...
BETHLEHEM...WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA
946 AM EDT WED MAY 16 2007

...THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING...

THE STORM PREDICTION CENTER HAS PLACED THE REGION UNDER A SLIGHT
CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING.

A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS PENNSYLVANIA
THIS AFTERNOON AND INTO NEW JERSEY THIS EVENING. THE THUNDERSTORMS
ARE EXPECTED TO REACH THE DELAWARE RIVER BETWEEN 3 AND 5 PM AND
THEN REACH THE NEW JERSEY COAST BY 8 PM.

ANY THUNDERSTORMS THAT FORM COULD CONTAIN DAMAGING WINDS, HAIL AND
DANGEROUS LIGHTNING AS WELL AS HEAVY RAIN.

REMEMBER...IF THUNDERSTORMS APPROACH...SEEK SHELTER IMMEDIATELY.

PAZ054-055-162115-
CARBON-MONROE-
INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG
946 AM EDT WED MAY 16 2007

...THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING...

THE STORM PREDICTION CENTER HAS PLACED THE REGION UNDER A SLIGHT
CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING.

A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE REGION
THIS AFTERNOON. THE STRONGEST OF THE THUNDERSTORMS SHOULD MOVE
THROUGH THE POCONOS BETWEEN 1 AND 4 PM.

ANY THUNDERSTORMS THAT FORM COULD CONTAIN DAMAGING WINDS, HAIL AND
DANGEROUS LIGHTNING AS WELL AS HEAVY RAIN.

REMEMBER...IF THUNDERSTORMS APPROACH...SEEK SHELTER IMMEDIATELY.

RNS

The radar

The Philadelphia radar (KDIX), 96 km away, was scanning. The volume nearest the first event began at 18:43 UTC.

Open the radar archive at this moment

Event by event

5 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Bucks

When
May 16, 1:45 PM EST to 2:15 PM EST
Where
Bucks County, Quakertown to Plumsteadville
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.450, -75.330

A line of severe thunderstorms knocked down a few trees and wires in Bucks County, particularly in the upper half of the county.

Thunderstorm Wind, Montgomery

When
May 16, 2:10 PM EST to 2:20 PM EST
Where
Montgomery County, Hatfield to Horsham
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.280, -75.300

A line of severe thunderstorms knocked down trees and wires in the eastern part of Montgomery County mainly in Hatfield and Horsham Townships.

Thunderstorm Wind, Chester

When
May 16, 2:25 PM EST to 2:40 PM EST
Where
Chester County, 1 mi W of West Chester to Berwyn
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.970, -75.639

A line of severe thunderstorms knocked down a few trees and wires in the eastern part of Chester County from East Bradford through Easttown Townships.

Thunderstorm Wind, Delaware

When
May 16, 3:50 PM EST to 4:00 PM EST
Where
Delaware County, Newton Square to Prospect Park
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.980, -75.400

A line of severe thunderstorms knocked over several trees and wires across the eastern part of Delaware County. Wind damage also occurred in adjacent parts of Philadelphia County.

Thunderstorm Wind, Philadelphia

When
May 16, 4:05 PM EST
Where
Philadelphia County, (Phl)philadelphia in
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.880, -75.250

A line of severe thunderstorms knocked over several trees and wires across the southwestern part of Philadelphia near and along Cobbs Creek along its border with Delaware County. Wind damage also occurred in adjacent parts of Delaware County.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2007Every state in 2007This day in weather historyWarnings in Pennsylvania, May 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 34605, 34607, 34608, 34631, 34632.